# SDR SWAA2022011777684

- Difficulty date: April 5, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 62,932 hours, 36,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB DOOR CUTOUT SURROUND STRUCTURE SUB WEB THRESHOLD HAS NUMEROUS CORROSION. / REMOVED SUB WEB THRESHOLD AT ACB PER SRM 51-40-02 89263C 04/11/17 REMOVED CORROSION ACB DOOR CUTOUT SURROUND STRUCTURE SUB WEB THRESHOLD AREA 1' X 1' X .020' IAW SRM 53-60-15-1A-1. ORIGINAL MAT THICKNESS .045'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15-1A-1 PAR 4.G. LOCATED AND DRILLED NEW WEB IAW SRM 51-40-05 AND INSTALLED IAW SRM 51-40-02
